MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 18239
Medical Device Problem Codes Thermal Decomposition of Device (1071); Display Difficult to Read (1181); Overheating of Device (1437)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation findings.The reported thermal device malfunction is associated with a personal diabetes manager manufactured prior to the correction for action res#90987 was implemented.We are unable to confirm or determine the root cause of the reported thermal event.Lot release records were reviewed, and the product lot met all acceptance criteria.
 
Event or Problem Description
It was reported that the controller overheated, melted and the screen cracked and the color of the screen changed, while the controller was charging.The user was sent a replacement device.Patient's blood glucose levels were reported to be greater than 250 mg/dl.No patient injury was reported, and medical intervention was not required.

Brand Name
OMNIPOD DASH INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24789324
Report Number3014585508-2026-18356
Device Sequence Number15614934
Product Code LZG
UDI-Device Identifier10385082000009
UDI-Public(01)10385082000009(11)220408(10)L000437
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18239
Device Catalogue NumberUSA1-D001-MG-USA1
Device Lot NumberL000437
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/06/2026
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale